# SDR SWAA2022110157726

- Difficulty date: October 8, 2022
- Submitted: November 1, 2022
- Operation: Air carrier
- Aircraft: N203WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32483
- Aircraft time: 59,685 hours, 35,389 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zn 900 Lav/Galle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR INTERCOSTAL UPPER ANGLE BS 380-400 CRACKED AT 2ND FROM AFT SCREW HOLE BL 0. 8-75 / [01] REMOVED UPPER ANGLE AT STA 380 TO 400 AS PER B737-700 SRM 51-40-02-0G-0.;[02] LOCATED AND DRILLED NEW UPPER ANGLE AT STA 380 TO 400 AS PER B737-700 SRM 51-40-05-0G-0.;[03] OK TO INSTALL NEW ANGLE.;[04] INSTALLED NEW UPPER ANGLE AT STA 380 TO 400 AS PER B737-700 SRM 51-40-02-0G-0; DWG #143A5400.;[05] VERIFIED 4.;[06] REMOVED AND REPLACED UPPER ANGLE AT STA 380 TO 400 AS PER B737-700 SRM 51-40-02-0G-0; DWG #143A5400.;[07] VERIFIED 6.
